MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CODMAN BACTISEAL CATHETER KIT

INTEGRA LIFESCIENCES MANSFIELD CODMAN BACTISEAL CATHETER KIT
Catalog Number 823072
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Liver Damage/Dysfunction (1954)
Date of Event 01/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
This is 2 of 2 reports linked to mfg report numbers: 3013886523-2025-00139.Event from a post-market clinical program: a facility reported that a hakim valve (id 823832) and bactiseal catheter (id 823072) were implanted on (b)(6) 2021.The patient was transferred to a rehabilitation department on (b)(6) 2021, for symptomatic and supportive rehabilitation therapy following ventriculoperitoneal (vp) shunt placement and cranial defect repair.On (b)(6) 2022, a follow-up ct scan suggested a possible subcapsular or subphrenic abscess in the right hepatic lobe.Consequently, a vp shunt removal procedure was performed on (b)(6) 2022.Postoperative imaging review on (b)(6) 2022, indicated satisfactory recovery, and the patient was discharged on the same day.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.Corrected field: g2.The codman batiseal catheter kit (id 823072) was not returned for evaluation as the product was discarded; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.Additional information received: the physician has changed the correlation decision of this event from ¿relevant¿ to ¿possibly irrelevant¿ (not related to the bactiseal catheter - id 823072).

Brand Name
CODMAN BACTISEAL CATHETER KIT
Common Device Name
BACTISEAL CATHETER KIT
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22202941
Report Number3013886523-2025-00140
Device Sequence Number20519731
Product Code JXG
UDI-Device Identifier10381780515616
UDI-Public(01)10381780515616(17)220331(10)5396166
Combination Product (Y/N)Y
PMA/510(K) Number
K233445
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Catalogue Number823072
Device Lot Number5396166
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient SexMale
Patient Weight90 KG
Patient EthnicityNon Hispanic
Patient RaceAsian